# SDR SWAA090719

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 35,497 hours, 20,610 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG FWD TRUNNION SUPPORT FITTING CORRODED.  REPAIRED FITTING PER SWA EA.
